BibTeX record journals/apal/Guichard83

download as .bib file

@article{DBLP:journals/apal/Guichard83,
  author    = {David R. Guichard},
  title     = {Automorphisms of substructure lattices in recursive algebra},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {25},
  number    = {1},
  pages     = {47--58},
  year      = {1983},
  url       = {https://doi.org/10.1016/0168-0072(83)90053-2},
  doi       = {10.1016/0168-0072(83)90053-2},
  timestamp = {Fri, 21 Feb 2020 21:18:28 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Guichard83.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics